# SDR R61A201307230653

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 23,365 hours, 17,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE PHOTO LUMINESCENT STRIP JUST AFT OF THE FRONT GALLEY IS LOOSE.  MX REINSTALLED PHOTO LUMINESCENT STRIP IAW AMM AND OPS CHECKED GOOD.
